Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 50 found articles
 
 
  Controllability of nonlinear systems
 
 
Title: Controllability of nonlinear systems
Author: Klamka, Jerzy
Appeared in: IFAC proceedings volumes
Paging: Volume 36 (2003) nr. 7 pages 4 p.
Year: 2003
Contents:
Publisher: International Federation of Automatic Control
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 50 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands